Katzman, M. (2005) The Hilbert series of algebras of Veronese type. Communications in Algebra, 33 (4). pp. 1141-1146. ISSN 0092-7872
Abstract
This paper gives a fairly explicit formula for the Hilbert series of algebras of Veronese type.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2005 Taylor and Francis. This is an author produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Hilbert series; Veronese subring |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 19 Nov 2009 15:08 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/10.1081/AGB-200053828 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1081/AGB-200053828 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10163 |